Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on my paper On a result of G. D. Birkhoff on linear differential systems


Author: P. Masani
Journal: Proc. Amer. Math. Soc. 10 (1959), 999-999
MathSciNet review: 0111911
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Gantmacher, Applications of the theory of matrices, Translated by J. L. Brenner, with the assistance of D. W. Bushaw and S. Evanusa, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1959. MR 0107648 (21 #6372b)
  • [2] P. Masani, On a result of G. D. Birkhoff on linear differential systems, Proc. Amer. Math. Soc. 10 (1959), 696–698; addendum, 999. MR 0111911 (22 #2769)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-59-99984-8
PII: S 0002-9939(59)99984-8
Article copyright: © Copyright 1959 American Mathematical Society